"Local cohomology and Lyubeznik numbers of F-pure rings" (with E. Grifo and L. Núñez-Betancourt). Submitted to journal. arXiv:1710.00462
"A Zariski-Nagata Theorem for smooth Z-algebras" (with E. Grifo and J. Jeffries). Submitted to journal. arXiv:1709.01049
"Globalizing F-invariants" (with T. Polstra and Y. Yao). Submitted to journal. arXiv:1608.08580
"Symbolic powers of ideals" (with H. Dao, E. Grifo, C. Huneke and L. Núñez-Betancourt). To appear in Springer Proceedings in Mathematics and Statistics. arXiv:1708.03010
"Generalizing Serre's Splitting Theorem and Bass's Cancellation Theorem via free-basic elements" (with T. Polstra and Y. Yao). To appear in Proc. Amer. Math. Soc. arXiv:1608.08591
"On the existence of F-thresholds and related limits" (with L. Núñez-Betancourt and F. Pérez).
To appear in Trans. Amer. Math. Soc. arXiv:1605.03264
"F-thresholds of graded rings" (with L. Núñez-Betancourt).
To appear in Nagoya Mathematical Journal. arXiv:1507.05459
"Frobenius Betti numbers and modules of finite projective dimension" (with C. Huneke and L. Núñez-Betancourt). To appear in Journal of Commutative Algebra. arXiv:1412.4266
"A counterexample to a conjecture of Ding"
J. Algebra 452 (2016), 324-337. arXiv:1506.09168
"Products of ideals may not be Golod"
J. Pure Appl. Algebra 220 (2016), no. 6, 2289-2306. arXiv:1506.09129
"A sufficient condition for strong F-regularity" (with L. Núñez-Betancourt).
Proc. Amer. Math. Soc. 144 (2016), no. 1, 21-29. arXiv:1411.7078
An algorithm for constructing certain differential operators in positive characteristic (with A. F. Boix and D. Vanzo). Matematiche (Catania) 70 (2015), no. 1, 239-271. arXiv:1503.01419
Artinian Level Algebras of Low Socle Degree
Comm. Algebra 42 (2014), no. 2, 729-754. arXiv:1208.3506
Appendix to: "On the behavior of singularities at the F-pure threshold" by E. Canton, D. Hernández, K. Schwede, and E. Witt (with J. Jeffries, Z. Kadyrsizova, R. Walker, and G. Whelan).
Illinois J. Math. Volume 60, Number 3-4 (2016), 669-685. arXiv:1508.05427